# SDR HEER20160926242

- Difficulty date: September 26, 2016
- Submitted: September 27, 2016
- Operation: Air carrier
- Filed by: PHI Aviation, LLC, repair station HEER617E
- Aircraft: N723PH
- Make and model: Bell 407
- Aircraft serial: 53283
- Aircraft time: 11,355 hours
- Engine: Allsn 250C47B
- Engine time: 5,032 hours
- System (JASC): 7250 · Turbine Section
- Part: Bearing
- Part number: M25010106
- Part serial: NWE131682
- Condition: Spalled
- Location: Turbine
- Part time: 1,072 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE REMOVED 9-6-16 FOR #5 BEARING UPGRADE.  NR 5 BEARING EXHIBITED SPALLING AT OUTER RACE SPLIT.  REPLACED WITH NEW BEARING.
